# SDR AALA201510229003

- Difficulty date: October 21, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: Z211H0001110
- Part serial: 211H00004016
- Condition: Failed
- Location: Zone 100
- Part time: 52,844 hours, 7,565 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE FITTING HEATER CONTROL UNIT, 10DH FAILED OPERATIONAL TEST.  REPLACED HEATER CONTROL UNIT.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 30-46-34 & 30-46-00.
